# SDR DALA2019031101728

- Difficulty date: March 10, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,268 hours, 15,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FOUND 01EA STRINGER UPPER EDGE DAMAGE AT STA1562 TO STA1582, S-31L. STRINGER REPLACED. (LP 0979576)
